U.S. doctors online nowAsk doctors free
A 32-year-old member asked:

what is paracetamol?

7 doctor answers14 doctors weighed in
Dr. Omada Idachaba
Internal Medicine 30 years experience
Pain/fever reliever: Other brand names are panadol, tylenol. The generic name is acetaminophen. Used for pain relief, fever relief. Can usually be found over the counter in pharmacies or grocery stores with a medication section. It comes in adult and pediatric formulations.
Dr. Martin Schaeffer
Pain Management 31 years experience
They are the same.: From wikipedia: the words Acetaminophen (used in the United States, canada, japan, south korea, hong kong, and iran) and paracetamol (used elsewhere) both come from a chemical name for the compound: para-acetylaminophenol and para-acetylaminophenol. In some contexts, it is simply abbreviated as apap, for acetyl-para-aminophenol.
Dr. Marybeth Lambe
Travel Medicine 45 years experience
Acetaminophen: What you may know as tylenol, or non Aspirin pain killer; the chemical apap, acetyl-para-aminophenol. In the United States, canada, hong kong, iran, japan, & south korea it is called acetaminophen, but everywhere else in the world it is known as paracetamol.
Dr. Jay Joshi
Pain Management 21 years experience
Acetaminophen: Acetaminophen (Tylenol)
Dr.
A Verified Doctoranswered
A US doctor answeredLearn more
Paracetamol: Paracetamol is a medication which can be taken for pain and fever .It comes as 500 mg tablet and adult weighing more than 50 kg can take two tablets every six hours or as required .
Dr. Alvin Stein
Pain Management 60 years experience
Same as Tylenol (acetaminophen): Paracetamol is another name for the acetaminophen, the same product that is used in tylenol and other pain medications. It is generally safe when used as directed.
Dr.
A Verified Doctoranswered
A US doctor answeredLearn more
Paracetamol: paracetamol can be taken for pain and fever .
Dr. Gurmukh Singh
Pathology 49 years experience
Do not use if you have liver disease and do not drink alcohol while taking paracetamol/Tylenol.
Jan 8, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 34-year-old female asked:

Information about paracetamol?

1 doctor answer1 doctor weighed in
Dr. Anna Lerner Angeles
Internal Medicine 23 years experience
Medication question: Paracetamol is another name for acetaminophen. It is a drug used to control fever and in many takes away pain. Hope that helps.
Philippines
A 22-year-old female asked:

How much paracetamol is too much?

2 doctor answers2 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
See the label...: The label should explain the dose for a person's age or weight. Taking more than the recommended dose, taking doses too close together, and/or taking paracetamol for more than a few days... All could be too much. One's personal doctor can discuss when and why more paracetamol would be ok to take.
A 49-year-old member asked:

Is 7gm of paracetamol too much?

1 doctor answer1 doctor weighed in
Dr. CAMHUONG NGUYEN
Pharmacology 21 years experience
Yes, max is 4g/ day: Maxium daily dose for paracetamol is 4gm/day - more than 4gm /day- can cause liver damage.
A 36-year-old member asked:

Is dolfenal a paracetamol?

1 doctor answer1 doctor weighed in
Dr. CAMHUONG NGUYEN
Pharmacology 21 years experience
No, it is not.: Dofenol is not paracetamol, dofenol is non-steroid anti-inflamatory agent.
Slovakia
A 24-year-old male asked:

Can I combine Paracetamol with Clarithromycinum?

2 doctor answers2 doctors weighed in
Dr. Nimish Gosrani
Anti-Aging Medicine 33 years experience
Sore throat: You will need to get this checked out. You may have Strep throat. Yes,you can combine the two medications

Related questions

A 42-year-old member asked:
1 doctor answer3 doctors weighed in
A 32-year-old female asked:
1 doctor answer2 doctors weighed in
A 48-year-old female asked:
1 doctor answer1 doctor weighed in
A 48-year-old member asked:
2 doctor answers6 doctors weighed in
A 36-year-old male asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 16, 2021

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.